# SDR AALA20160309006

- Difficulty date: March 6, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N109NN
- Make and model: Airbus A321-231
- Aircraft serial: 5955
- Aircraft time: 7,611 hours, 1,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THE EXIT LIGHT AT 1L DOOR, FLOOR LEVEL, IS LOOSE.  REPLACED THE EMER EXIT LIGHT ASSEMBLY IAW MM CHAPTER 33-51-13, OPERATIONS CHECKED GOOD.  THE ACFT WAS NOT GNDED.
